Alert archive / Arkansas / Wind Advisories in 2017
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Jan 22, 2017, 3:22 AM CST for 8 counties in Arkansas. It took effect at Jan 22, 2017, 3:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2017, 3:22 AM CST (09:22 UTC)
- In effect from
- Jan 22, 2017, 3:00 PM CST
- Expired
- Jan 23, 2017, 3:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted.
889 WWUS74 KLZK 220922 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 322 AM CST SUN JAN 22 2017 ARZ044>047-056-057-064-065-222200- /O.NEW.KLZK.WI.Y.0002.170122T2100Z-170123T0900Z/ PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA- INCLUDING THE CITIES OF...LITTLE ROCK...NORTH LITTLE ROCK... CABOT...LONOKE...DES ARC...HAZEN...BRINKLEY...CLARENDON... PINE BLUFF...STUTTGART...DE WITT...STAR CITY...GOULD...DUMAS... MCGEHEE 322 AM CST SUN JAN 22 2017 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY. * EVENT...STRONG AND GUSTY WINDS ARE LIKELY. * AREAS AFFECTED...PRIMARILY SOUTH OF THE INTERSTATE 40 CORRIDOR OF CENTRAL AND EASTERN ARKANSAS...AND EAST OF THE US 65 CORRIDOR OF CENTRAL AND SOUTHERN ARKANSAS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LITTLE ROCK...PINE BLUFF...DUMAS...AND BRINKLEY. * TIMING...THE STRONGEST WINDS WILL DURING THE EVENING HOURS. * WINDS...WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063- 066>069-222200- /O.NEW.KLZK.LW.Y.0003.170122T2100Z-170123T0900Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE... PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA... PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON... BRYANT...GLENWOOD...MURFREESBORO...ARKADELPHIA...MALVERN... SHERIDAN...FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON... THORNTON...WARREN...MONTICELLO 322 AM CST SUN JAN 22 2017 ...LAKE WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST MONDAY. * EVENT...GUSTY WINDS ARE EXPECTED. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE DURING THE EVENING HOURS. * WINDS...WINDS OF 15 TO 25 MPH ARE LIKELY...WITH GUSTS TO 35 MPH. * IMPACTS...WINDS WILL CAUSE ROUGH CONDITIONS ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 57
2 follow-up statements
326 WWUS74 KLZK 222010 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 210 PM CST SUN JAN 22 2017 ARZ044>047-056-057-064-065-230900- /O.CON.KLZK.WI.Y.0002.170122T2100Z-170123T0900Z/ PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA- INCLUDING THE CITIES OF...LITTLE ROCK...NORTH LITTLE ROCK... CABOT...LONOKE...DES ARC...HAZEN...BRINKLEY...CLARENDON... PINE BLUFF...STUTTGART...DE WITT...STAR CITY...GOULD...DUMAS... MCGEHEE 210 PM CST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * EVENT...STRONG AND GUSTY WINDS ARE LIKELY. * AREAS AFFECTED...PRIMARILY SOUTH OF THE INTERSTATE 40 CORRIDOR OF CENTRAL AND EASTERN ARKANSAS...AND EAST OF THE US 65 CORRIDOR OF CENTRAL AND SOUTHERN ARKANSAS. THIS INCLUDES...BUT IS NOT LIMITED TO THE CITIES OF LITTLE ROCK...PINE BLUFF... DUMAS...AND BRINKLEY. * TIMING...THE STRONGEST WINDS WILL DURING THE EVENING HOURS. * WINDS...WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063- 066>069-230900- /O.CON.KLZK.LW.Y.0003.170122T2100Z-170123T0900Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE... PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA... PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON... BRYANT...GLENWOOD...MURFREESBORO...ARKADELPHIA...MALVERN... SHERIDAN...FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON... THORNTON...WARREN...MONTICELLO 210 PM CST SUN JAN 22 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * EVENT...GUSTY WINDS ARE EXPECTED. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE DURING THE EVENING HOURS. * WINDS...WINDS OF 15 TO 25 MPH ARE LIKELY...WITH GUSTS TO 35 MPH. * IMPACTS...WINDS WILL CAUSE ROUGH CONDITIONS ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 56
140 WWUS74 KLZK 230927 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 327 AM CST MON JAN 23 2017 ARZ044>047-056-057-064-065-231030- /O.EXP.KLZK.WI.Y.0002.000000T0000Z-170123T0900Z/ PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA- 327 AM CST MON JAN 23 2017 ...WIND ADVISORY HAS EXPIRED... $$ ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063- 066>069-231030- /O.EXP.KLZK.LW.Y.0003.000000T0000Z-170123T0900Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA- CALHOUN-BRADLEY-DREW- 327 AM CST MON JAN 23 2017 ...LAKE WIND ADVISORY HAS EXPIRED... $$ 51
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 21, 11:30 PM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 21, 11:30 PM CST, 3 hours 52 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1130 PM CST Sat Jan 21 2017 .Aviation... Overall VFR flight conditions with ceilings will start the forecast. Areas of MVFR with showers and isolated thunderstorms will be seen overnight as the upper and surface storm systems affect AR. A break in the storms will be seen early over the southwest to central AR, then redevelop later overnight. Winds will be east to southeast at 5 to 15 mph, becoming more south to southwest at 5 to 15 mph over the south toward Sunday morning, while becoming northeast to north at 5 to 15 mph over northern AR. Some patchy wind shear may be seen mainly in southern AR, but not widespread enough to include in Tafs. (59) && .Prev Discussion.../ Issued 840 PM CST Sat Jan 21 2017 .Discussion... Overall forecast on track. Evening convection continues over west to south to central AR with movement to the north-northeast. In CWA have seen mainly wind and hail with a few severe storms over southern AR to parts of west. Will allow the tornado watch over southwest to parts of central AR to expire at 9 PM, while the tornado watch over parts of southeast AR will continue to 3 am Sunday. Short range models move the shortwave energy this evening through AR around 10pm to midnight, but then as the upper low pressure rotates from the west over TX and OK, additional convection with isolated strong to severe will be possible mainly over southern AR. Lighter rain and showers over central to northern AR overnight to Sunday. The main rain should be pushing east Sunday afternoon. Otherwise, lows tonight will be from the upper 40s to 50s. (59) && .Prev Discussion.../ Issued 227 PM CST Sat Jan 21 2017/ .Short term...Tonight through Monday night. Short term models are in decent enough agreement at this point in time that a general consensus will be adopted. The one solution that is the outlier is the NAM and its solution will not be weighted nearly as much as the remainder of the models. All signs continue to point to a possible severe weather episode this evening and over night. Southerly flow has helped warm temperatures into the 60s and also continues to advect moisture into the region with dew points in the upper 50s everywhere except the NW corner of the state. Shortwave located well to our east at this time is producing widespread severe weather over the southeast conus but has provided just enough subsidence to keep convection in check at this time. Showers and thunderstorms are expected to erupt later this afternoon. Primary shortwave clearly seen on moisture channel imagery this afternoon over west Texas. All high res models have convection initiation over far east Texas late this afternoon and spreading into the state with time. Meanwhile a frontal boundary that has been stalled out along the gulf coast will be lifting to the north as a warm front with low pressure developing on it. Aforementioned shortwave trough will kick out and take on a negative tilt as it approaches. Low pressure is forecast to cut off in its base and move across the southern plains and across Arkansas tonight and early Sunday. Strong to severe storms are possible, with the greatest threat during the overnight hours. Data continues to show steep lapse rates, cold temperatures aloft which will be favorable for large hail formation. In addition enough wind shear is present that a damaging wind and tornado threat can not be discounted but current thinking is hail, perhaps greater than two inches in diameter, is the primary severe threat. Come early Sunday, storms could consolidate into more of a linear mode over eastern Arkansas as the associated cold front pushes through. Upper trough/low will still have to cross the state Sunday and with moisture wrapping around it, precipitation chances will continue. As cold pool passes overhead, the possibility of hail will exist in any stronger storms but should be small and sub severe. Any lingering precipitation should move out of Arkansas during the evening Sunday, as the upper low moves into the Ohio Valley with upper ridging and quiet weather expected for Monday. Temperatures will continue to be above normal through the period. && .Long Term...Tuesday through Friday Night By 12Z Tuesday Arkansas will be enjoying dry and mild conditions as a result of weak 5H ridging. Another huge upper trough will be carved out across the western US. The associated surface low is projected to move northeast out of the central plains and remain well north of AR. Once the low moves off to the NE, the upper pattern will change with some semblance of an omega block off the west coast allowing for strong and dry northerly 5H flow into the area. This will be a pattern that is likely to persist for several days and bring dry and chilly weather to the region. The first in a series of cold fronts will move through the state this week starting with Tue night, with reinforcing cold fronts anticipated Friday night and Sat night. After a very mild Tuesday, temps will be cooler Wed and then even cooler on Thu. At or below normal temps are expected Thu through the weekend. && .LZK Watches/Warnings/Advisories...NONE. && Short Term...56 / Long Term...32
Hazardous weather outlook, Jan 21, 9:45 PM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 945 PM CST SAT JAN 21 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 945 PM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE SEE SATURDAY EVENING AND INTO THE OVERNIGHT...AS A STRONG SURFACE AND UPPER LEVEL SYSTEM MOVE INTO THE REGION AND AFFECT ARKANSAS. SOME STORMS WILL BE STRONG TO SEVERE THIS EVENING AND OVERNIGHT... ESPECIALLY OVER THE SOUTHERN HALF OF ARKANSAS. THE MAJORITY OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER WHILE THE SOUTHEAST PART OF THE STATE IS UNDER A MODERATE RISK. THE HIGHEST THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE THE THREAT OF ISOLATED TORNADOES WILL BE THE LOWEST. STORMS COULD EVOLVE INTO MORE OF A DAMAGING WIND THREAT AFTER MIDNIGHT...AND THIS WOULD BE MOST LIKELY IN AREAS OF SOUTHEAST ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE COULD BE A BRIEF BREAK IN PRECIPITATION ON SUNDAY MORNING...AS STORMS MOVE EAST INTO THE TENNESSEE VALLEY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BEHIND A COLD FRONT MOVING THROUGH ARKANSAS DURING THE DAY SUNDAY. ANY STRONGER STORMS BEHIND THE FRONT COULD PRODUCE MARGINALLY OR SUB-SEVERE HAIL OF AN INCH OR LESS IN DIAMETER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SATURDAY EVENING TO EARLY OVERNIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 56/59
In the hours before
Special weather statement, Jan 21, 9:55 PM CST, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
955 PM CST SAT JAN 21 2017
ARZ047-056-057-064-065-220430-
Arkansas AR-Jefferson AR-Monroe AR-Desha AR-Lincoln AR-
955 PM CST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...ARKANSAS...
NORTHEASTERN DESHA...SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN
AND SOUTHERN PRAIRIE COUNTIES UNTIL 1030 PM CST...
At 955 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Langford to near De Witt to Gunnison.
Movement was north at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Stuttgart... White River National Wildlife R...
Gillett... Almyra...
St. Charles... Little Bayou Meto Park...
Merrisach Lake... Trusten Holder WMA...
Langford... De Witt...
Arkansas Post... Casscoe...
De Luce... Indian Bay...
Crocketts Bluff... Weber...
Cross Roads in Monroe County... Ethel...
Lodge Corner... Lawrenceville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3402 9090 3402 9099 3396 9097 3396 9100
3400 9102 3398 9109 3393 9101 3390 9103
3412 9165 3448 9163 3449 9160 3453 9159
3458 9123 3442 9100 3434 9100 3432 9106
3422 9106 3412 9111 3412 9095 3408 9087
TIME...MOT...LOC 0355Z 191DEG 27KT 3419 9155 3422 9132 3396 9095
62Local storm report, Jan 21, 10:38 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG 2 NNE FLORENCE 33.80N 91.63W
01/21/2017 LINCOLN AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MULTIPLE POWERLINES BLOWN DOWN
ALONG HIGHWAY 293.
&&
MBROWNLocal storm report, Jan 21, 11:59 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 6 ENE GLENWOOD 34.36N 93.45W
01/21/2017 E1.00 INCH MONTGOMERY AR PUBLIC
ESTIMATED HAIL SIZE OF 1 INCH REPORTED BY PUBLIC NEAR
HIGHWAY 70 NORTHEAST OF GLENWOOD.
0635 PM HAIL 1 N HASKELL 34.52N 92.64W
01/21/2017 E0.75 INCH SALINE AR SOCIAL MEDIA
0810 PM TSTM WND DMG WARREN 33.61N 92.07W
01/21/2017 BRADLEY AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN IN RURAL PORTIONS OF THE
COUNTY...PRIMARILY WEST OF WARREN.
0825 PM HAIL 4 ENE PEARCY 34.45N 93.23W
01/21/2017 E1.00 INCH GARLAND AR PUBLIC
0840 PM TSTM WND DMG 3 SW MONTICELLO 33.59N 91.83W
01/21/2017 DREW AR LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ON OLD WARREN ROAD.
0845 PM TSTM WND DMG 2 NNW MONTICELLO 33.65N 91.81W
01/21/2017 DREW AR LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ON OLD HIGHWAY 13.
0855 PM TSTM WND DMG 4 NE MONTICELLO 33.67N 91.74W
01/21/2017 DREW AR LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ON FLORENCE ROAD.
0904 PM TSTM WND DMG 2 NNE FLORENCE 33.80N 91.63W
01/21/2017 LINCOLN AR SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MULTIPLE POWERLINES BLOWN DOWN
ALONG HIGHWAY 293.
1015 PM HAIL GREENBRIER 35.23N 92.38W
01/21/2017 E0.25 INCH FAULKNER AR SOCIAL MEDIA
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:16 PM CST | Special Weather Statement | LZK | Saline | 29 min |
| Jan 21, 6:48 PM CST | Special Weather Statement | LZK | Pike | 42 min |
| Jan 21, 7:15 PM CST | Special Weather Statement | LZK | Polk | 45 min |
| Jan 21, 7:16 PM CST | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Jan 21, 7:25 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Ouachita | 50 min |
| Jan 21, 8:05 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 1 more | 40 min |
| Jan 21, 8:08 PM CST | Special Weather Statement | LZK | Garland | 37 min |
| Jan 21, 8:34 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 41 min |
| Jan 21, 8:43 PM CST | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 47 min |
| Jan 21, 9:15 PM CST | Special Weather Statement | LZK | Arkansas, Desha, Lincoln | 45 min |
| Jan 21, 9:55 PM CST | Special Weather Statement | LZK | Arkansas | 35 min |
| Jan 22, 3:22 AM CST | Lake Wind Advisory | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 20 more | 24 hr |
| Jan 22, 6:20 AM CST | Special Weather Statement | LZK | Johnson | 25 min |
Nearby
Wind Advisories in Arkansas, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.